RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Odinokov, Oleg Viktorovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:192
Abstract pages:640
Full texts:268
References:107
E-mail:

http://www.mathnet.ru/eng/person8788
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/254563

Publications in Math-Net.Ru
2000
1. O. V. Odinokov, “Spectral synthesis in certain spaces of entire functions of exponential type and its applications”, Izv. RAN. Ser. Mat., 64:4 (2000),  131–140  mathnet  mathscinet  zmath; Izv. Math., 64:4 (2000), 777–786  isi  scopus
1995
2. O. V. Odinokov, “Integral representation of entire functions and differential operators of infinite order”, Izv. RAN. Ser. Mat., 59:4 (1995),  179–186  mathnet  mathscinet  zmath; Izv. Math., 59:4 (1995), 839–846  isi
1993
3. O. V. Odinokov, “Differential operators of infinite order in some spaces of entire functions”, Izv. RAN. Ser. Mat., 57:5 (1993),  168–185  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 43:2 (1994), 347–361  isi
1991
4. O. V. Odinokov, “Differential operators of infinite order with symbols of Gevrey class”, Izv. Akad. Nauk SSSR Ser. Mat., 55:5 (1991),  1124–1136  mathnet  mathscinet  zmath; Math. USSR-Izv., 39:2 (1992), 1085–1096  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019